Identification for General Degenerate Problems of Hyperbolic Type

Angelo Favini, Gabriela Marinoschi

Abstract


A degenerate identification problem in Hilbert space is described, improving a previous paper [2]. An application to second order evolution equations of hyperbolic type is given. The abstract results are applied to concrete differential problems of interest in applied sciences.


Full Text:

PDF (English)

References


K.-J. Engel, R. Nagel: One-parameter semigroups for linear evolution equations, Springer, 2000.

Favini, A., Marinoschi, G.: Identification for degenerate problems of hyperbolic type, Appl. Anal., 91 (8) (2012), 1511-1527.

Favini, A., Marinoschi, G., Tanabe, H., Yakubov, Y.: Identification for general degenerate problems of hyperbolic type in Hilbert spaces, Preprint.

Favini, A., Yagi, A.: Degenerate Differential Equations in Banach Spaces, Pure and Appl. Math., 215, Dekker, New York, Basel, Hong Kong, 1999.

Lorenzi, A.: An introduction to identification problems problems via functional analysis, Inverse and Ill-Posed Problems Series, 2001.




DOI: 10.6092/issn.2240-2829/6698

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Angelo Favini, Gabriela Marinoschi

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.

Creative Commons License 

ISSN 2240-2829
Registration at Bologna Law Court no. 8138 on 24th November, 2010

The journal is hosted and mantained by ABIS-AlmaDL [privacy]